MAUDE Adverse Event Report: ICU MEDICAL, INC. JELCO HYPO NEDL-PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL, INC. JELCO HYPO NEDL-PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4292
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle stayed in the arm of the patient after injection.There were no patient harm or adverse event reported as a result of the event.
 
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 1217052-2025-00029-00.The date of that submission was 10 feb-2025.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
JELCO HYPO NEDL-PRO
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23848977
Report Number3012307300-2025-13626
Device Sequence Number21321638
Product Code FMI
UDI-Device Identifier20351688046854
UDI-Public(01)20351688046854(17)290723(10)6036090
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number4292
Device Lot Number6036090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown